# SDR SWAA2024022640912

- Difficulty date: January 14, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** AFT LOWER FUSELAGE TOILET SERVICE DOOR 145AL @ BONDING WIRE ATTACHED POINT MKD DOT<[01] REMOVED AND REPLACED CORRODED BONDING WIRE AT AFT LOWER TOILET SERVICE DOOR AS PER REF AMM 20-10-37-120-801.BONDING METER DUE DATE 13/MAR/24;[02] VERIFIED. REMOVED AND REPLACED CORRODED BONDING WIRE AT AFT LOWER TOILET SERVICE DOOR AS PER REF AMM 20-10-37-120-801.BONDING METER DUE DATE 13/MAR/24;[03] CORRECT MEASUREMENT TABLE QUESTION 3;[04] ENTRY'S NUMBER 1 & 2 WERE ENTERED IN ERROR.  (PLEASE FOLLOW STEPS BELOW.);[05] SUMMARY :REMOVED BOUNDING WIRE FOR ACCESS AS PER SRM 51-40-02-0G-0.REMOVED CORROSION AFT LOWER FUSELAGE TOILET SERVICE DOOR AS PER 51-10-02-0G-0.PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B737 NDT PART 4 51-00-00 PROC. 3 TOOLS: 27MG; B/C 172139; CAL. DUE 30-MAR-2024. MIN. THICKNESS 0.046?.EVALUATED REWORKED AREA ORG MAT. 0.060 MAT REMOVED.014 MAT REMAINING 0.046 FOUND TO BE OUT OF LIMITS AS PER B 737 SRM 52-40-01-1A-4 REMOVED AND REPLACED ACCESS DOOR 145AL AS PER B 737 SRM 51-40-02-0G-0.;[06] NDT FINISHED
